# SDR DHL2008807518

- Difficulty date: April 29, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 91,019 hours, 28,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 180
- Part time: 91,019 hours, 28,448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FLOOR SUPPORT CRACKED 1/2 INCH STA 180.000 L-31L.  REMOVED FASTENERS IAW SRM 51-1-20D.  PERFORMED STOP HOLE AND FABRICATED ANGLE DOUBLER (STEEL 301 1/2H 0.040") IAW SRM 53-2-0 PG 2E/2F.  INSTALLED ANGLE DOUBLER IAW SRM 51-1-20D, SRM 51-3-1 PG 2A.
